View Complete Reference

Vardi, I (1999)

Premiers chiffres significatifs et nombres algébriques. [Leading digits and algebraic numbers.]

Comptes rendus de l’Academie des sciences, Serie I 328 (9), 749-754.

ISSN/ISBN: 0764-4442 DOI: 10.1016/S0764-4442(99)80265-1

Note - this is a foreign language paper: FRE

Abstract: I show that there is a meromorphic continuation of Σ{logβn < logβα} n-s to the whole plane if and only if β is a Pisot number, α∈ℚ(β) and either the second largest conjugate of β is real or the conjugate of α corresponding to the second largest conjugate of β is real.

@article{, title={Premiers chiffres significatifs et nombres alg{\'e}briques}, author={Vardi, Ilan}, journal={Comptes Rendus de l'Acad{\'e}mie des Sciences-Series I-Mathematics}, volume={328}, number={9}, pages={749--754}, year={1999}, publisher={Elsevier}, doi={10.1016/S0764-4442(99)80265-1} }

Reference Type: Journal Article

Subject Area(s): Number Theory